BibTeX record journals/iandc/Mandelbrot59

download as .bib file

@article{DBLP:journals/iandc/Mandelbrot59,
  author    = {Benoit Mandelbrot},
  title     = {A Note On a Class of Skew Distribution Functions: Analysis and Critique
               of a Paper by H. A. Simon},
  journal   = {Information and Control},
  volume    = {2},
  number    = {1},
  pages     = {90--99},
  year      = {1959},
  url       = {https://doi.org/10.1016/S0019-9958(59)90098-1},
  doi       = {10.1016/S0019-9958(59)90098-1},
  timestamp = {Thu, 18 May 2017 09:54:21 +0200},
  biburl    = {https://dblp.org/rec/journals/iandc/Mandelbrot59.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics